Volume 7, Issue 1 (Vol.7, No. 1, 2021)                   mmr 2021, 7(1): 1-10 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abkar A. A Description of Commutant of Multiplication Operators on Bergman Spaces of the Polydisk. mmr 2021; 7 (1) :1-10
URL: http://mmr.khu.ac.ir/article-1-2911-en.html
Department of Pure Mathematics, Faculty of Science, Imam Khomeini International University, Qazvin 34149, Iran , aliabkar99@gmail.com
Abstract:   (1242 Views)
 We shall give a description of the commutant of a particular multiplication operator in the weighted Bergman spaces on n-dimensional complex polydisk../files/site1/files/71/1.pdf
 
Full-Text [PDF 451 kb]   (330 Downloads)    
Type of Study: S | Subject: alg
Received: 2019/02/11 | Revised: 2021/05/24 | Accepted: 2019/11/23 | Published: 2021/05/31 | ePublished: 2021/05/31

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb